# SDR 2004FA0000573

- Difficulty date: June 2, 2004
- Submitted: July 14, 2004
- Operation: General aviation
- Aircraft: N419JK
- Make and model: Lancar LC40550FG
- Aircraft serial: 40020
- Engine: Cont IO550N
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Clamp
- Part number: CK002
- Condition: Cracked
- Location: Fuel Press Trans
- Part time: 7 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AD WAS COMPLIED WITH AT 250 HOURS BY INSP AND INSTALLATION OF MFG SERVICE KIT (PN CK-002) (WORM TYPE CLAMP) INSTALLED ON THE FUEL PRESSURE TRANSDUCER.  THE CLAMP WAS TORQUED TO THE EXACT TORQUE AS CALLED.  6/2/04-DURING AN OIL CHANGE THE CLAMP SUPPLIED IN KIT CK0002 WAS FOUND CRACKED IN TWO, NO LONGER SECURING THE TRANSDUCER.  THE PROBLEM IS CAUSED BY COMMON TYPE STAINLESS HOSE CLAP BEING TIGHTENED AROUND A SQUARE TRANSDUCER BRACKET.  THE BRACKET PUTS VERY SHARP STRESS MARKS IN FOUR SPOTS OF THE CLAMP CAUSING IT TO CRACK.  RECOMMEND PROMPT REVISION TO AD NOTE.
